Reduction of Lie-Jordan algebras: Classical

Falceto, F. and Ferro, L. and Ibort, A. and Marmo, G. (2013) Reduction of Lie-Jordan algebras: Classical. Il nuovo cimento C, 36 (3). pp. 107-115. ISSN 1826-9885

ncc10553.pdf - Published Version

Download (140kB) | Preview
Official URL:


In this paper we present a unified algebraic framework to discuss the reduction of classical and quantum systems. The underlying algebraic structure is a Lie-Jordan algebra supplemented, in the quantum case, with a Banach structure. We discuss the reduction by symmetries, by constraints as well as the possible, non trivial, combinations of both. We finally introduce a new, general framework to perform the reduction of physical systems in an algebraic setup.

Item Type: Article
Uncontrolled Keywords: Lagrangian and Hamiltonian mechanics ; Geometric mechanics ; Quantum Mechanics. Algebraic methods
Subjects: 500 Scienze naturali e Matematica > 530 Fisica
Depositing User: Marina Spanti
Date Deposited: 05 May 2020 12:52
Last Modified: 05 May 2020 12:52

Actions (login required)

View Item View Item